# SDR CALA9802126

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 273A14012
- Condition: Inop
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS EXTENDED THE NOSE GEAR DID NOT LOCK DOWN AND THE RED LIGHT ON FORWARD PANEL WAS ILLUMINATED.  THE GEAR WAS CYCLED AND INDICATIONS WERE NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR LOCK VALVE MANIFOLD AT FAULT.  THE NOSE GEAR LOCK VALVE MANIFOLD WAS REMOVED AND REPLACED IAW MM 32-33-01.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
